# SDR USAA2011050291725

- Difficulty date: April 19, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65535944
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 CHECK - CRACK ON REVEAL AT BS 328, UPPER AFT CORNER OF FSD CUTOUT BETWEEN STR 7R AND 8R.  REPLACED REVEAL AT BS 328, UPPER AFT CORNER OF FSD CUTOUT BETWEEN STR 7R AND 8R IAW B737-400 SRM 51-40-01.
